Excess intersections in projective space
Banach Center Publications, Tome 26 (1990) no. 2, pp. 109-124
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_109_124,
author = {Leendert van Gastel},
title = {Excess intersections in projective space},
journal = {Banach Center Publications},
pages = {109--124},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-109-124},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-109-124/}
}
Leendert van Gastel. Excess intersections in projective space. Banach Center Publications, Tome 26 (1990) no. 2, pp. 109-124. doi: 10.4064/-26-2-109-124
Cité par Sources :